World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Modern Physics A cover

Volume 16, Issue 19 (30 July 2001)

Research Papers
No Access
A FIELD-THEORETIC APPROACH TO CONNES' GAUGE THEORY ON M4 × Z2
  • Pages:3203–3216

https://doi.org/10.1142/S0217751X01004876

Research Papers
No Access
RENORMALIZATION EFFECTS IN THE SUPERSTRING MODULI FROM THE HIGHER-DERIVATIVE TERMS
  • Pages:3217–3235

https://doi.org/10.1142/S0217751X01004359

Research Papers
No Access
HAMILTONIAN FORMULATION OF OPEN WZW STRINGS
  • Pages:3237–3271

https://doi.org/10.1142/S0217751X0100427X

Research Papers
No Access
AdS/CFT CORRESPONDENCE, CONFORMAL ANOMALY AND QUANTUM CORRECTED ENTROPY BOUNDS
  • Pages:3273–3289

https://doi.org/10.1142/S0217751X01004128

Research Papers
No Access
CASIMIR FORCE UNDER THE INFLUENCE OF REAL CONDITIONS
  • Pages:3291–3308

https://doi.org/10.1142/S0217751X01004372

Research Papers
No Access
HYPERBOLIC STRUCTURE ARISING FROM A KNOT INVARIANT
  • Pages:3309–3333

https://doi.org/10.1142/S0217751X0100444X